# SDR USAA2013031400015

- Difficulty date: January 24, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D57571006039
- Part serial: 1541
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DISBONDING ON EXISTING REPAIR ON RIGHT OUTBOARD FLAP ASSEMBLY UPPER SKIN SURFACE BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 10 TO RIB 11.  REPAIRED RIGHT OUTBOARD FLAP ASSEMBLY IAW A320 SRM 57-53-00, PARA 8N, FIG 212.
